MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number F14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
Consumer states she has been using this same product for the majority of her 25 yrs, catching regularly for retention.Likes this catheter and never had issues before with it.She is 82 yrs old and she said this order "most all of them" she has used thus far this past order just seem more "flimsy" like they are not the same stiffness like they once were thinking possibly we changed the material of them.She said they are like "wet noodles" not easily going in at entrance of urethra.She said she has diabetes and has been "shakier" and this can affect her ability to easily insert the catheters as well and finding her urethral opening easy.She said she has had to get her fingers very close touching her urethra when trying to get these in and she said she did get a uti recently as well she did have to get her urine tested for which was positive for uti and she needed oral antibiotics for.She never places lubricant on them prior to use, saying she has never had the need.She also never cleanses herself/ urethral meatus prior to inserting a catheter.No photo available.
 
Additional Manufacturer Narrative
Investigation: investigation findings: 10 samples from lot 24b20301 were tested for inner and outer diameter (id & od) - results were within specification and consistent with: lot 24b20302 (same production period) earlier lots (23b10302 and 22b09501) no significant differences found in catheter dimensions or wall thickness.All staff were trained and qualified equipment (yjc009) used in (b)(6) 2023 showed no faults; parameters were within limits.Raw material hardness was 80, within the acceptable range (80 ± 2).Production followed sops; hourly inspections confirmed compliance.Conclusion ¿ no abnormalities found in material, production, or inspection processes.¿ no evidence of reduced hardness or quality issues in the batch.¿ root cause: cannot be determined due to lack of physical samples from the complaint.This investigation will be closed.This issue will be monitored through the post market product monitoring review process, (b)(4).
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22403280
Report Number1049092-2025-00198
Device Sequence Number8257274
Product Code EZD
UDI-Device Identifier00815947020215
UDI-Public00815947020215
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF14
Device Lot Number24B20301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date07/04/2025
Supplement Report FDA Received Date09/09/2025
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale